| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported circulated items in stock were inspected and the sterile package was damaged.There was no patient involvement.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 51-102040 tprlc xr fp type1 pps 4x128mm 6826058, 51-104150 tprlc 133 t1 pps ho 15x150mm 6133620.Customer had indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2022- 02768, 0001825034 -2022-02769.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02768 - 1, 0001825034 - 2022 -02769 - 1.Lots 6757545; 6133620 -visual evaluation of the returned product/provided photo(s) identified damage to the sterile packaging (blister).Sterility has been compromised.Reported event has been confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Lots 6757545; 6826058 -review of complaint history identified additional similar complaints for the reported item(s) and no additional complaints for the reported item and lot combination(s).The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.